Slideshow image

Healthcare : Cosumer Care

AspirinŽ

BaycutenŽ-N

BepanthenŽ

BerrocaŽ

CanestenŽ

CanestenŽ Vaginal

CDRŽ

CDRŽ Fortos

MycosporŽ

Redoxon Fortimun

RedoxonŽ Double Action

RefaganŽ

RomilarŽ

RomilarŽ Expectorant

SaridonŽ

SupradynŽ

Tonikum Bayer

UpixonŽ

 

BepanthenŽ
Read more about this product here

General Conditions of Use
Privacy Statement
Imprint
© 2005 Bayer
     


Detail Product | Faq

About Product

«  1 | 2 | 3 | 4  »  

Nothing works faster than SaridonŽ !
Clinical studies show that:

  • SaridonŽ is scientifically proven of showing fast relief and efficacy to relieve pain. Fast acting SaridonŽ provides significant pain relief within 15 minutes time1)
  • SaridonŽ has superiority compare to other analgesics. Pain intensity differences 30 minutes and 60 minutes after dosing infer that Saridon has a faster onset of action than paracetamol 500 mg2)

SaridonŽ does not cause drowsiness and does not contain active ingredients that increase the risk of upper GI bleeding3)

How can SaridonŽ work so fast?
Saridon’s fast acting formula has a specific and unique formula combination of 3 active ingredients: paracetamol, propyphenazone and caffeine.

Paracetamol in SaridonŽ prolongs and enhances the action of propyphenazone makes SaridonŽ becoming fast in onset and has long action as well. Final combination with caffeine increases the analgesic effectiveness by 41%.

Therefore, collaborative work of formula combination makes SaridonŽ possible with lower dose per taken having a fast onset and long of action to relieve disruptive headache.

SaridonŽ is available in tablet format.

Trusted by millions of people around the world
SaridonŽ is an international brand having marketed and being trusted to relieve headache by millions of people in more than 80 countries across Europe, Asia and Latin America since its first launch on 1933 in Switzerland by F.Hoffmann-La Roche.

SaridonŽ has become part of Bayer analgesic brand following Bayer acquisition of Roche Consumer Health in 2005. SaridonŽ has been marketed in Indonesia since 1978.

SaridonŽ is suitable for you who need to quickly relieve your kind of headache so you can go through the day of your life undisrupted even in your utmost demanding and busy time of the day.

So, next time you got a headache, trust on SaridonŽ from Bayer because it works directly to your center of headache and nothing faster than SaridonŽ to relieve your headache. SaridonŽ simply works for your kind of headache.